# SDR YENA2022031700267

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  INITIAL INSPECTION: [CPCP FINDING] CORROSION IN SHEAR CLIP OVER FR-75 BTW STGR-26L / STGR-27L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1153864 TASK CARD: NR-00044 )   REF TOMX WO 1846 NR -00107 SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR 6 AND SRM 51-10-- 03 PAR 4 A AND SRM 51-75-16 PAR 4 AND JETBLUE GMM 8.18.4.1 PAR.13 REV.29 REF TOMX WO 1846 NR -00107 SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR 6 AND SRM 51-10-- 03 PAR 4 A AND SRM 51-75-16 PAR 4 AND JETBLUE GMM 8.18.4.1 PAR.13 REV.29
